RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 129–146 (Mi fpm1438)  

The atomic theory of left division of two-sided ideals of semirings with unit

A. E. Pentus, M. R. Pentus

M. V. Lomonosov Moscow State University

Abstract: We consider two-sided ideals of semirings with unit. We study the theory of two-sided ideals in the signature consisting of the binary predicate symbol $\subseteq$ and a binary function symbol that denotes the left division of ideals. We prove the polynomial-time decidability of the problem of deciding whether a given atomic formula in this signature is valid for all semirings with unit and all valuations. A similar result holds for atomic formulas with the right division, but without the left division.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 566–579

UDC: 512+510.64

Citation: A. E. Pentus, M. R. Pentus, “The atomic theory of left division of two-sided ideals of semirings with unit”, Fundam. Prikl. Mat., 17:5 (2012), 129–146; J. Math. Sci., 193:4 (2013), 566–579

Citation in format AMSBIB
\Bibitem{PenPen12}
\by A.~E.~Pentus, M.~R.~Pentus
\paper The atomic theory of left division of two-sided ideals of semirings with unit
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 129--146
\mathnet{http://mi.mathnet.ru/fpm1438}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 566--579
\crossref{https://doi.org/10.1007/s10958-013-1483-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899407652}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1438
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:206
    Full text:69
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020